# SDR FOTR2019813712

- Difficulty date: November 23, 2010
- Submitted: November 23, 2010
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N713AA
- Make and model: Boeing 727233
- Aircraft serial: 22469
- Aircraft time: 46,048 hours, 35,978 cycles
- Engine: Pwa JT8D15
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Part time: 46,048 hours, 35,978 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK IS CORRODED AT LBL 24. CA/ REMOVED DAMAGED SEAT TRACK FROM STA 950+10 TO 1130 LBL 24 IAW SRM 51-30-2. FAB NEW SEAT TRACK FROM BAC1520-792-T65 PO NR 90010566 DIM. 25' LONG. LOCATED & DRILLED AREA & SEAT TRACK, TREATED AND PRIMED SEAT TRACK INSTALLED FROM STA 950+10 TO 1130, LBL24 ALL IAW SRM 53-10-5, FIG 1,51-30-5, 51-10-2,& 51-30-2.
